TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Fixed point results using self mapping in multiplicative metric space

, *

* Corresponding author · click or hover a name for details

pp. 1723–1734Vol. 28Issue 5August 2025DOI: 10.47974/JIM-2142XML
Received:
03 Dec 2024
Published Online:
28 Aug 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-2142
Pages:
1723–1734

Abstract

In this article, we proved fixed point theorems using contraction mappings in the metric space. Specifically, we deal among the space of multiplicative metric in which we obtain fixed point using the self mappings. At the beginning of this paper, we discuss few essential definitions and lemmas that contribute to our main theorems. Our main theorem includes few fixed points results, which were derived by proving the existence together with the uniqueness of fixed point in the multiplicative metric space. Eventually, we obtain the results involving fixed points using double self mappings in the complete multiplicative metric space.

Keywords

Subject Classifications

47H1054H25

References

[1] Ravi P Agarwal, E. Karapinar and B. Samet, “An essential remark on fixed point results on multiplicative metric spaces,” Fixed Point Theory and Applications, Vol. 21, pp. 1-3 (2016).
[2] A. Ansar and M. A. Idris, “Some Fixed Point Results on Multiplicative metric spaces,” Journal of Mathematics : Theory and Applications, Vol. 4, pp. 15-20 (2022).  
[3] A. E. Bashirov, E. M. Kurpnar and A. Ozyapici, “Multiplicative Calculus and its applications,” Journal of Mathematical Analysis and Applications, vol. 337, pp. 36-48 (2008).
[4] M. Grossman and R. Katz, “Non-Newtonian Calculus,” Pigeon Cove, Lee press, Massachusats, pp. 23-35 (1972).
[5] H. A. Hammad, “Some recent research trends in fixed point theory with applications,”  Applied  Mathematics and Information Sciences, Vol. 18, no. 1, pp. 75-92 (2024).
[6] Hizbullah, Saif Ur Rehman, Sami Ullah Khan, Gauhar Rahman and Kamsing Nonlaopon, “A new approach to integral equations via contraction results in multiplicative metric spaces,” AIMS Mathematics, Vol. 7, no. 11, pp. 19891–19901 (2022).
[7] P. Joselin Lavino and A. Mary Priya Dharsini, “Some Fixed Point Theorems of Rational Type Contraction on b-multiplicative metric spaces,” European Chemical Bulletin, Vol. 12, pp. 2262-2267 (2023).
[8] M. H. Labbaf Ghasemi Zavareh, N. Eftekhari and A. Bayati Eshkaftaki, “Admitting center maps on multiplicative metric space,” Journal of Algebraic Systems, Vol. 8, no. 1, pp. 39-51 (2020).
[9] Mallaiah Katta and Srinivas Veladi, “A fixed point theorem in multiplicative metric space based on common EA-like property,” Communications in Mathematics and Applications, Vol. 13, no. 5, pp. 1363-1372 (2022).
[10] R. Oubrahim, R. Naciri and A. Mbarki, “Fixed point theorems in generalized b-Menger spaces,” Results in Nonlinear Analysis, Vol. 7, no. 1, pp. 35-43, 2024).
[11] M. Ozavsar and A. C. Cevikel, “Fixed point of multiplicative contraction mappings on multiplicative metric spaces,” Journal of Engineering Technology and Applied  Sciences, Vol. 2, pp. 65-79 (2017). 
[12] M. Sarwar and R. Badshah-e, “Some unique fixed point  theorems in multiplicative metric space,” arXiv:1410.3384v2,[math.GM] (2014).
[13] Sathish Shukla, “Some critical remarks on the multiplicative metric spaces and fixed point results,” Journal of Advanced Mathematical Studies, Vol. 9, no. 3, pp. 454-458 (2016). 
[14] R. Shrivastava, M. Sharma and R. Bhardwaj, “Fixed Point Theorems in Complete Metric Space,” Journal of Multidisciplinary Engineering Science and Technology, vol. 1, no. 4, pp. 21-27 (2014).
[15] Tatjana Dosenovic, Mihai Postolache and Stojan Radenovic, “On multiplicative metric spaces: Survey,” Fixed Point Theory and Applications, Vol. 92, pp. 1-17 (2016).
[16] Tatjana Dosenovic and Stojan Radenovic, “Multiplicative metric spaces and contractions of rational type,” Advances in the theory of Nonlinear Analysis and its Applications, Vol. 4, no. 2, pp. 195-201 (2018).

Views: 298Downloads: 142Citations: 0